Triple action Panadol Cold & Flu + Decongestant works three ways to combat cold & flu symptoms by relieving body aches and pains, blocked or runny noses and the pain of a sore throat. Getting you back on your feet so you can GO, GO, GO.

PANADOL COLD & FLU

When your cold or flu has really knocked you off your feet, help take control again with a Panadol® Cold & Flu product. There's an effective range of cold & flu products designed to help relieve your cold and flu symptoms, getting you back on your feet so you can GO! GO! GO!

TRIPLE ACTION POWER

Panadol Cold & Flu + Decongestant caplets are formulated with triple action power, to provide fast, effective relief for your cold and flu symptoms. It helps to relieve the major cold and flu symptoms, like a blocked or runny nose, body aches and pain, and sore throat pain.

PANADOL COLD & FLU SUPERMARKET RANGE

In your local supermarket, you'll find a range of Panadol Cold & Flu products, including Panadol Cold & Flu + Decongestant Caplets and Panadol Cold & Flu Max + Decongestant Hot Lemon Powder.

PANADOL COLD & FLU PHARMACY-STRENGTH RANGE

For more specialised relief from your cold and flu symptoms, Panadol has a pharmacy-strength range, including Panadol Cold & Flu Relief PE and Panadol Flu Strength Day & Night PE, to relieve your symptoms day or night.

SO WHEN A COLD OR FLU HITS YOU THIS WINTER...

...get back on your feet fast with the Panadol Cold & Flu range.

Panadol Cold & Flu range of products contain a combination of Paracetamol and Phenylephrine Hydrochloride. Pharmacy-Strength products also contain Dextromethorphan Hydrobromide (plus Chlropheniramine Maleate in the Night tablet)

CAUTION: Chlorpheniramine containing products may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. If congestionpersists, consult your doctor or pharmacist. Phenylephrine containing products may cause sleeplessness if taken several hours before going to bed.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold & flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. The information on this site is intended for visitors from Australia only. Panadol® is a registered trade mark of the GlaxoSmithKline group of companies.